MAUDE Adverse Event Report: LEVENTON S.A.U. RATE-FLOW; INTRAVASCULAR ADMINISTRATION SET

LEVENTON S.A.U. RATE-FLOW; INTRAVASCULAR ADMINISTRATION SET
Model Number US5300
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded in leventon s.A.U.As a customer complaint (reference (b)(4)).The defective unit was not returned to the manufacturer, thus the device was not evaluated.Six (6) units from the same manufacturing lot were retrieved from retained samples and successfully passed flow rate stability test and flow rate accuracy test.In addition, the batch record of the affected lot number was reviewed and no incidence similar to the one reported was detected in the controls done during the manufacturing process nor in the controls done before the product release.Therefore, the defect reported by the customer could not be reproduced.Anyway, nothing justifies the occurrence of such an incidence.The position of 250 ml/h is the maximum value of the scale of the flow regulator.Then, if the directions for setting up the product according to the ifu are followed, it is not possible to get the double of flowrate in this position.
 
Event or Problem Description
As reported by user facility: event 1.The flow regulator was set to infuse at 250 ml/hr, which should have infused over 4 hours, but the iv fluid ran through in just under 2 hours.No harm to the patient.

Brand Name
RATE-FLOW
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7969283
Report Number9611707-2018-00047
Device Sequence Number19146126
Product Code LDR
UDI-Device Identifier08436020767234
UDI-Public08436020767234
Combination Product (Y/N)N
PMA/510(K) Number
K851058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2019
Device Model NumberUS5300
Device Catalogue NumberL2590260-US5300
Device Lot Number161332L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1